# SDR 07FDEA00109

- Difficulty date: January 16, 2007
- Submitted: January 17, 2007
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug DC-10-30
- Aircraft serial: 46992
- Aircraft time: 66,747 hours, 20,769 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 745-949
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FROM STA 745 TO STA 949 X= -47 RT 6 EA EXISTING SEAT TRACK SPLICE.  REMOVED SEAT TRACK SPLICE IAW SRM 51-30-00 VOL 2.  REMOVED CORROSION (LIGHT) IAW SRM 51-21-01 PAGE 28 ORIGINAL THK IS .50" IAW SRM 53-70-00 FIG 1 SHEET 2 AND DWG S4932154, RESIDUAL THK IS .492" 1,6% MAT REMOVED.  REPAIR IS WITHIN LIMITS IAW SRM 51-21-01 PAGE 28.  TREATED REWORKED AREA IAW SRM 51-21-01 WITH ALODINE AND PRIMER.  REINSTALLED SPLICE IAW SRM 51-30-00 VOL 2.
